# SDR AALA202502116976

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 33,323 hours, 10,941 cycles
- Engine: Iae V2533A5
- Engine time: 36,168 hours, 14,432 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 30404000
- Part serial: 1181735
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 13,375 hours, 5,396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SEA DUE TO THE FLIGHT CREW REPORTING THAT THE #1 ENGINE EGT GUAGE SHOWS AMBER XX INFLIGHT. THE AIRCRAFT LANDED SAFELY AT SEA AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND ALL 4 HARNESS ATTACHMENT STUDS DAMAGED ON EGT THERMOCOUPLE OUTBOARD LOWER. MAINTENANCE REPLACED THE #1 ENGINE EGT HARNESS (AALA202502119539) PER AMM 77-21-43 ALONG WITH ALL 4 THERMOCOUPLES ON THE #1 ENGINE PER AMM 77-21-15. (POSITION L1 - AALA202502117570, POSITION L2 - AALA202502111588, POSITION R2 - AALA202502110145 AND POSITION R1 - AALA202502116976) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
